Panadol Extra Advance Tablets provides extra effective pain relief from headaches, period pain and the aches & pains associated with colds & flu. Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.
A mild analgesic and antipyretic formulated to give extra pain relief. The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat. For oral use only. Directions; Adults: Two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours. Elderly: As for adults. Children: Not recommended for children under 12 years. Contraindications: Hypersensitivity to paracetamol, caffeine or any of the other constituents. Special warnings and precautions for use: Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product. Do not exceed the stated dose. Sodium methyl-, sodium ethyl- and sodium propyl- parahydroxybenzoates (E 219, E 215 and E 217) may cause allergic reactions (possibly delayed). Patients should be advised to consult their doctor if their headaches become persistent. Patients should be advised not to take other paracetamol-containing products concurrently. If symptoms persist consult your doctor. Keep out of the reach and sight of children.
At Chemist Connect our delivery service is quick, affordable and efficient.
Shipping is available to not only the UK, but to Europe and around the world, with a choice of standard, express and tracked delivery options depending on your needs. (Note not all items can be shipped worldwide, due to some shipping and sales restrictions)
Our standard UK & Ireland delivery charge is FREE for all orders over £30 (excludes infant baby formula and orders containing bulky/heavy items. These are not available for free delivery)
Orders under £30 are £2.99 for Standard UK Delivery, and £4.99 for Express UK Delivery. Express order are dispatched as a priority and sent via Royal Mail 24. This is not a guaranteed next day service
Orders under £30 are only £4.99 for Standard Ireland Delivery
Standard delivery for international orders will normally be approximately 7-14 days for customers within the EU and 7-21 days for customers outside of the EU. We cannot guarantee transit times through customs so on some occasions this may take a little longer.
Our standard delivery charges for international customers are £8.99 within Europe and £9.99 for the Rest of the World. This will cover the postage of almost all orders. If we need to give you a quote for international postage for example due to weight we will contact you as soon as possible after ordering.
Some items such as medicines and products classified by the Civil Aviation Authority as Dangerous Goods such as aerosols cannot be shipped internationally.
If you have any queries regarding your delivery our customer service team can be contacted to help you with any questions you may have.
We understand that there may be occasions when the items may not have been delivered correctly or that you no longer require the product.
If this is the case then you can return any unwanted items within 28 days for a refund or replacement. This applies as long as items are unused and are returned with the original undamaged packaging.
* For full details please navigate to our dedicated return page.